# SDR R61A201305070450

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 23,474 hours, 17,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: L2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED HEARING A HISSING NOISE COMING FROM THE L2 DOOR DURING DESCENT BELOW 10,000 FEET.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED & INSPECTED L2 DOOR SEAL PER EMB AMM AND FOUND SEAL TO BE OKAY FOR SERVICE.
